It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Crohn's Disease / Ulcerative Colitis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-05-2012, 10:26 AM   #1
Senior Member
(male)
 
Join Date: Jan 2012
Location: Millburn
Posts: 136
SickinNJ HB UserSickinNJ HB User
Talking Side effects from Asacol

I seem to have a problem in the morning with Asacol, it really upsets my stomach and gives me a ton of gas if I had a BM that morning. Also, my feet sweat....I know strange right....does anyone else have this problem?


 
Old 01-05-2012, 10:53 AM   #2
Senior Veteran
(female)
 
Join Date: Apr 2003
Location: Winnipeg, Canada
Posts: 3,669
quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
Re: Side effects from Asacol

When exactly do your feet sweat?

You might be having a combo of symptoms because of flaring in general....you could try splitting the dosage of Asacol (is it the HD you're taking?)...half in the morning, half at night.

The gas, bloating is also a symptom of flaring, where your UC is limited and the fact you're not fully dealing with the inflammation with no rectal meds.

It takes a while for the meds to kick in. I got a bit worse when I started taking the meds before I improved....but I was at 20 explosive, razor-like, bloody bms a day.

rectal meds, cannot stress it enough.

I'm curious what you're eating in the morning...some foods themselves can cause discomfort. maybe adjusting your diet somewhat can ease some symptoms.

It takes a while to get it all worked out.

q
__________________
It's all a matter of perspective!

 
Sponsors Lightbulb
   
Old 01-05-2012, 11:09 AM   #3
Senior Member
(male)
 
Join Date: Jan 2012
Location: Millburn
Posts: 136
SickinNJ HB UserSickinNJ HB User
Re: Side effects from Asacol

Thanks, but that is the thing. I am not having more than 1 BM a day. It is never the same time but I usually have 1 and it is not always soft/lose. I tend to get a bit hyper/hot flashes am hour after taking the Meds.

I take 800 MG (1 pill) 3 times a day (B/L/D) and it only really bothers me in the morning. I have had 1 restless night in 2+ weeks. I am not eating anything crazy in the morning, I cant digest whole wheat so I eat 2 slices of white toast with nutella or PB and a banana

I have it with a cup of Camomile tea with it but never has caused me any problems. I am wondering if I should not take a dose in the AM...

 
Old 01-05-2012, 06:21 PM   #4
Senior Veteran
(female)
 
Join Date: Apr 2003
Location: Winnipeg, Canada
Posts: 3,669
quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
Re: Side effects from Asacol

You could try that.., but don't just drop the morning dosage.

You get hot flashes/hyper after the med each time...or only in the morning?

Remember that the Asacol isn't dissolved in the stomach, it's dissolved in the colon and can take many hours to even get there...so in reality, your morning dosage probably isn't the culprit.
If it were the Asacol, it would be throughout the day, not just one time.

It "could" quite easily be your camomile tea.

q
__________________
It's all a matter of perspective!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



quincy (12), SickinNJ (4), pwno1 (2), Tree Frog (2), msnova74 (2), Cm710 (2), JJ (1), suzi47cmt (1), djgrlsheri (1), liverpool sue (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (668), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 10:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!